Jump to content
CrazyBoards.org

Recommended Posts

Hi there my posts up to now have been on the cocktail section,

I'm starting w/ a new doctor on tuesday can't wait old one was an idiot, he treated my symptoms rather than finding the big picture. Here is old cocktail:

450 mg wellbutrin xl

300 mg effexor xr

200 mg provigal

30 mg metadate cr

300 mg lamictal

clonozapin as needed

ambian as needed

Decided i should be honest with the therapist that i had begun hurting myself and having thoughts of suicide, which i've had my whole life and have come up w/ some effective techniques of not acting on the suicidal thoughts. When i told her i thought i was being rational, in that i told her and asked for help, she said "thoughts are not facts" and tells me i'm on a psychotic episode, if i don't tell my wife her and pdoc will have me put in hospital unvolenterly. So i tell her. My parents and her where all of a sudden terrified for our kids, i'm primary care giver. For a couple of days the wife and i discussed pro's and cons of going in vollunterrily, which we decided on, but also we had too discuss trust, it really pissed me off that up till that thursday i was superdad in everyones minds, now i was a menace to the family.

So i go into the hospital and they decide i'm not drug resistant depression / adhd, but i'm BP mixed state rapid cycling. Duh no wonder i was getting worse on the meds. They had me go cold turkey on everything except the wellbutrin, which they dropped to 150 and the lamictal that they dropped to 100. They added depakote at 1500 mg. Out of the hospital the first week i felt better than i have in years, i had emotions. i was a lot more cognitive about what was going on around me and i haven't hurt self or others.

Here is the dilema. Since the 2 or 3 week out i have been having more rage, anger, higher ups, higher downs. The depression has always been worst during daylight hours while mania and agitation hit about 7 or 8. The agitation is much worse as well. What are your thoughts, i have a feeling that he will adjust the meds or add more mood stabilizers. As things change i'll update once in a while

Link to comment
Share on other sites

Let me explain how alcohol effects me on my mood stabilizer. Take it for what you will.

I can drink and drink and drink and feel nothing. No buzz, not drunk, nothing. The next day, I will be hungover and feel like shit. There's no point in it.

To address your other post. I have noticed in chat you've seemed what I perceive to be a little manic late at night. I would talk to your doctor. A med change/dose change may be in order.

Croix

Link to comment
Share on other sites

I've told 4 different therapists/pdocs that I had suicidal thoughts and no one ever tried to have me hospitalized or even suggested. As far as me being a good/bad parent-when I was finally stable on my meds, I was a much better parent, but my kids seem none worse for the wear. They are a resilient lot. It sounds to me like you are going through some heavy-duty med. adjustments. I hope you find a good pdoc who will listen to you rather than threaten you. But, I think you will be just fine. I have been mostly stable for about a year and I still have episodes of depression and dyshoric mania/mixed states. I have been told that I can't expect to be well all the time. And that it is the nature of the beast(BP) that you can take all the meds in the world and it still won't turn you into a non-BP person.

I really don't know what I am talking about. About the alcohol thing, I find if I have one drink, it interacts badly w/ my meds and brings out mixed states. So, no beer pour moi!

Just a wee highjack, but related: The Seroquel instr. say DO NOT drink alcohol while taking Seroquel. Not avoid it but DO NOT TAKE! It doesn't say why. Does anyone know WHY????

Oh BTW, seroquel is very good for the agitation, rage, excessive irritability, if you don't mind all the weight gain that is!

mel1

Link to comment
Share on other sites

Just a wee highjack, but related: The Seroquel instr. say DO NOT drink alcohol while taking Seroquel. Not avoid it but DO NOT TAKE! It doesn't say why. Does anyone know WHY????
Wow, for real? Why didn't my doctor tell me that? I've hardly been drinking since I started the Seroquel, but after my birthday party with margaritas, I felt hungover for like 3 days.
Link to comment
Share on other sites

thanx for all your comments so far.

Tuesday i'm seeing the new pdoc and he's supposedly really good with bipolar, without being a complete pill pusher.

Mel,

They didn't put me in because i was having suicidal thoughts. I was honest with them and told them how much more frequently than in a while. I also told the truth and said i had begun self injury after a 15 year stop. In my head I was being completly rational in going and telling the docs what was hapening. The problem was that my behavior had become so erratic ( probably thanks to that crazy cocktail i was on ) and the wounds so dramatic, burning myself on oven door, letting charcoal burn and split at me. Because of these things they felt I had gone fully psychotic and might try getting into an accident in the car, without realizing it, with kid in car. Maybe the docs where just trying to cover their asses, or erroring on caution, i plobably wont know. As far as the serroqual i need to have my wits about me, i'm a stay at home dad, and worry i may pass out and the kid falls or something, he's about 4 1/2 months. The other fear i have with serroqual are the links to diabetes. Both sides of my family have both type I and type II diabetes, which is why i had doc take me off risperdal and zyprexa

Link to comment
Share on other sites

  • 3 weeks later...

I drink all the time. Try to limit it to 3. Doc says 2, but he knows I go over that. As long as I drink clear liquor/beer, I'm cool. If I drink brown liquor, I'm slammed shut like a book--one drink hungover for days.

I'm on lithium, lamictal, risperdal, hydrocodone, daypro, rynatan.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...